# SDR ABXA9900765

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3753728501
- Condition: Cracked
- Location: Bs 1185
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 34 AND 36 RIGHT, STATION 1185 CRACKED AT PRODUCTION SPLICE.  REPAIRED IAW ABX REA D853-33152MR.
